SET-VALUED PREŠIĆ-CHATTERJEA TYPE CONTRACTIONS AND FIXED POINT THEOREMS

Satish Shukla
1.204 231

Abstract


In this paper, we establish some common fixed point theorems for two mappings satisfying set-valued Pre\v{s}i\'{c}-Chatterjea type contractive conditions. The new theorems generalize and unify some well-known theorems of the literature. We also provide some examples to illustrate and confirm the usability of the obtained results.

Keywords


Set-valued mapping, Pre\v{s}i\'{c}-Chatterjea type contraction, common fixed point, fixed point.

Full Text:

PDF

References


M. S. Khan, M. Berzig, and B. Samet, Some convergence results for iterative

sequences of Preˇsi´c type and applications, Advances in Difference Equations

(2012). doi:10.1186/1687-1847-2012-38

N. Shahzad, S. Shukla, Set-valued G-Preˇsi´c operators on metric spaces endowed

with a graph and fixed point theorems, Fixed Point Theory Appl., (In Press).

R. Kannan, Some results on fixed point, Bull. Calcutta Math. Soc., 60, 71-

(1968).

S. Reich, Some remarks concerning contraction mappings, Canad. Nth. Bull., 14,

-124(1971) MR 45# 1145

S. Shukla, Some stability results and Assad-Kirk type fixed point theorems for setvalued

Preˇsi´c type mappings, Journal of Nonlinear and Convex Analysis, (in

press)

S. Shukla, R. Sen, S. Radenovi´c, Set-valued Preˇsi´c type contraction in metric

spaces, An. S¸ tiint¸. Univ. Al. I. Cuza Ias¸i. Mat. (N.S.) (in press)

S. Shukla, R. Sen, Set-valued Preˇsi´c-Reich type mappings in metric spaces, Revista

de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A.

Matematicas (2012). DOI 10.1007/s13398-012-0114-2

S. Shukla, Set-valued Preˇsic´-C´ iric´ type contraction in 0-complete partial metric

spaces, Matemati´cki Vesnik, 66(2), 178-189 (2014)

S. Shukla, S. Radenovi´c, Some generalizations of Preˇsi´c type mappings and applications,

An. S¸ tiint¸. Univ. Al. I. Cuza Ias¸i. Mat. (N.S.) (accepted)(2014).

S.B. Nadler Jr., Multi-valued contraction mappings, Pac. J. Math. 30, 475-488

(1969)

S.B. Preˇsi´c, Sur la convergence des suites, Comptes. Rendus. de l’Acad. de Paris,

, 3828-3830 (1965)

S.B. Preˇsi´c, Sur une classe dinequations aux differences finite et sur la convergence

de certaines suites, Publ. de lInst. Math. Belgrade, 5(19), 75-78 (1965)

S.K. Chatterjea, Fixed point theorems, C. R. Acad. Bulgare Sci., 25, 727-730

(1972)

Y. Z. Chen, A Preˇsi´c type contractive condition and its applications, Nonlinear

Anal., doi:10.1016/j.na.2009.03.006 (2009)